# SDR AWXA9700367

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642825
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND NR 2 FLAP TRACK AFT MT PLATE HAS COROSION ON INNER CARRIAGE TRACKS PITTING.  REMOVED AND REPLACED FLAP TRACK PER R3L27003.
